Show simple item record

dc.contributor.authorKim, Eun Heui ( )
dc.date.accessioned2019-12-18T20:38:41Z
dc.date.available2019-12-18T20:38:41Z
dc.date.issued2000-02-29
dc.identifier.citationKim, E. H. (2000). Existence results for singular anisotropic elliptic boundary-value problems. Electronic Journal of Differential Equations, 2000(17), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9117
dc.description.abstract

We establish the existence of a positive solution for anisotropic singular quasilinear elliptic boundary-value problems. As an example of the problems studied we have

uαuxx + ubuyy + λ (u + 1)α+r = 0

with zero Dirichlet boundary condition, on a bounded convex domain in ℝ2. Here 0 ≤ b ≤ α, and λ, r are positive constants. When 0 < r < 1 (sublinear case), for each positive λ there exists a positive solution. On the other hand when r > 1 (superlinear case), there exists a positive constant λ* such that for λ in (0, λ*) there exists a positive solution, and for λ* < λ there is no positive solution.

en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectAnisotropicen_US
dc.subjectSingularen_US
dc.subjectSublinearen_US
dc.subjectSuperlinearen_US
dc.subjectElliptic boundary-value problemsen_US
dc.titleExistence Results for Singular Anisotropic Elliptic Boundary-value Problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record